MAUDE Adverse Event Report: GN HEARING A/S GN RESOUND; HEARING AID CHARGER

GN HEARING A/S GN RESOUND; HEARING AID CHARGER
Model Number 21588900
Medical Device Problem Codes Overheating of Device (1437); Temperature Problem (3022); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's ref# (b)(4).Investigation is still in progress, a final report will be submitted upon completion.
 
Event or Problem Description
On (b)(6) 2022 it was reported 'charger is getting hot and melted at the charger port'.The customer reported 'my charger shorted out and melted the other day' there is no harm to the customer reported.Follow up information will be submitted once completed.
 
Additional Manufacturer Narrative
Manufacturer's ref# (b)(4).Investigation is still in progress, a final report will be submitted upon completion.Follow up: the device has been replaced.Technical investigation concluded: no deviation or changes were found during manufacturing of the device.Trended case investigation: functional testing reveals that the charger works fine, when running on the internal battery.That means that the malfunction in the device is purly a breakdown of the micro usb connector.Micro usb is a very well known and used standard but can mechanically break down.The clinical investigation concluded: clinical conclusion on the case is that, even though unpleasant, it is evaluated unlikely that the device in failure mode would cause severe harm.However, to prevent any others being harmed going forward, it is recommended that user guides are updated to recommend unplugging devices that are damaged and then waiting to touch until the device is no longer warm/a couple of hours.Risk register will be updated to include a new warning.Based on the available information, the case is still considered reportable as the event / incident did lead to, or might have led to, death or a serious injury if it recurred.This is a final report.No further follow up is expected.
 
Event or Problem Description
On 18jul2022- it was reported 'charger is getting hot and melted at the charger port'.The customer reported 'my charger shorted out and melted the other day' there is no harm to the customer reported.(b)(6) 2022: follow up information: the charger was plugged in the night and damage was noted in the morning.Original accessories have been used.The charger has been replaced.No further follow up is expected.

Brand Name
GN RESOUND
Common Device Name
HEARING AID CHARGER
Manufacturer (Section D)
GN HEARING A/S
lautrupbjerg 7
ballerup, 2750
DA  2750
Manufacturer Contact
karen bryde frisk
lautrupbjerg 7
ballerup, 2750
DA   2750
MDR Report Key15238707
Report Number3005650109-2022-00018
Device Sequence Number20406575
Product Code OSM
UDI-Device Identifier05708296200375
UDI-Public05708296200375
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 09/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number21588900
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/18/2022
Supplement Date Received by Manufacturer07/18/2022
Initial Report FDA Received Date08/17/2022
Supplement Report FDA Received Date09/16/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/19/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown